MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACROM XL 44-41 STD HMRL BRNG RING; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ACROM XL 44-41 STD HMRL BRNG RING; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr's were filed in association with this reporting: 0001825034 - 2019 - 05711.Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the humeral bearing would not clip onto humeral tray.No adverse events have been reported as a result of the malfunction.No further information is available at the time of this reporting.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACROM XL 44-41 STD HMRL BRNG RING
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9512560
Report Number0001825034-2019-05712
Device Sequence Number430255
Product Code KWS
UDI-Device Identifier00880304475458
UDI-Public00880304475458
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2024
Device Model NumberN/A
Device Catalogue NumberXL-115366
Device Lot Number308200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
115370, COMP, RVS, TRAY, LOT: 275770.